# SDR ASAA9910113

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6567140
- Condition: Corroded
- Location: Bs 580-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE LONGITUDINAL SEAT TRACK SUPPORTS CORRODED AT BS 580 - BS 727B, LBL 24.5, BL ZERO, RBL 24.5 AND RBL 45.5.  REPAIRED PER EA 5320-01373.  (X)
